# SDR DALA13047293268

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 43,978 hours, 19,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY SYS TEST MESSAGE OF EPSU BATTERY FAULT ON THE LEFT.  MX REPLACED EPSU BATTERY AT 11WL AND FUNCTIONAL CHECK WAS NORMAL.
